# SDR 95ZZZX4140

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: WL106AMA20
- Condition: Malfunctioned
- Location: Left
- Part time: 20,335 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ATW - FLT 300 - CAPTAIN'S AIRSPEED INDICATOR READ ZERO ON TAKEOFF ROLL AT 80 KNOT SPEED CHECK, FIRST OFFICER'S WAS OK. ABORTED TAKEOFF AND RETURNED TO THE GATE.  ATW MAINTENANCE PUMPED UP PITOT SYSTEM AND AIRSPEED READ NORMAL, MAINTENANCE CTL DECIDED TO REPLACE INDICATOR AS A PRECAUTION.  ABORTED SECOND TAKEOFF WITH SAME PROBLEM, SWAPPED AIRCRAFT.
